Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerazette, BV and the never ending period

(4 Posts)
Thattwatoverthere Thu 09-Feb-17 22:47:24

Well, as the title suggests I'm having issues with my pill and my body has clearly had enough and decided to give me a lovely bacterial infection to make me feel even more rubbish.

I came off cerazette a year ago and went straight back to regular, normal periods which was bliss. Now due to meeting someone I decided to go back on the pill. Bad idea. Whereas before I went months without a period (apart from a bleed a couple of times a year) this time around I started my period on my due date but it hasn't stopped. Sometimes it seems like I have but no. There it is again.

And now BV. I know once you've had it it's likely to come back and I do seem prone to it when I'm on and when with a new partner but it's starting to really affect me. As in I smell and can notice it when at my desk, driving, walking... and am so paranoid that others can notice it too. Washing with only water and using pads BTW

I have the antibiotics from last time I can take if I really have to but the stomach issues I get with it make it a real last resort. And if they affect the pill I'm back to square one while they get back into my system.

I suppose what I'm asking is has anyone successfully managed to stop cerazette periods at 10+ days so I can at least try to 'rebalance' myself. It's been so long I can't really remember if this will ever go away or whether to just give up now. I miss my FWB confused please don't judge

Alexandra1988 Thu 23-Feb-17 15:57:37

Hey,
Not sure how much help I can be but I stopped cerazette after just ten days as it made me irrational and horrible (previously was on combined pill but thought it'd be a good idea to mess up my hormones!) funnily, after I stopped I got BV and now have bizarre discharge varying in colour and consistency daily despite clear swabs indicating no infection. When I stopped my periods returned almost straight away but like you they dragged on and went away, then came back..8 months after stopping I'm finally not randomly bleeding! I've heard mini pill can either dry you up or just bleed constantly, not sure how you can stop this so maybe give it the chop. IMO it's a horrible pill with some really unpleasant side effects (albeit for some) lasting long after you stop which medical professionals firstly negate to tell you about and secondly refuse to attribute to any aftermath!
Alex

Thattwatoverthere Thu 23-Feb-17 17:48:58

Thanks for replying!
Oh god! I might still have a while left then! I was really hoping that I'd settle down and go back to nothing which would be bliss right now. It's still going....

Before I know that if I missed a pill or took it at different times I'd have random bleeds but I've been so good at taking it at the same time.

And the BV seems to have gone or I've just got used to the smell but now it's just an old blood smell that is equally revolting.

I'll have the appt with the doctor next week as planned and see where to go from here. Sods law it stops the day before...

Alexandra1988 Thu 23-Feb-17 18:05:30

Yep with you on the old blood! Grim.. apart from the inconvenience I've always imagined it would cost an utter fortune in sanitary products. Good luck!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now